Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonclassical eigenvalue asymptotics for operators of Schrödinger type


Author: David Gurarie
Journal: Bull. Amer. Math. Soc. 15 (1986), 233-237
MSC (1985): Primary 35P20; Secondary 35J10
DOI: https://doi.org/10.1090/S0273-0979-1986-15488-1
MathSciNet review: 854562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Fe] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. N.S. 9 (1983), 129-206. MR 707957
  • [Gu] D. Gurarie, L, preprint. MR 960979
  • [Ro] D. Robert, Comportement asymptotique des valeurs propres d'opérateurs du type Schrödinger à potentiel "dégénéré", J. Math. Pures Appl. 61 (1982), 275-300. MR 690397
  • [Ros] G. V. Rosenblum, Distribution of eigenvalues of singular differential operators, Izv. Vyssh. Uchebn. Zaved. 1 (1976), 75-86. (Russian)
  • [Si] B. Simon, Nonclassical eigenvalue asymptotics, J. Funct. Anal. 53 (1983), 84-98. MR 715548
  • [So] M. Z. Solomyak, Spectral asymptotics of Schrödinger operators with non-regular homogeneous potential, Mat. Sb. 127 (1985), 21-39. (Russian) MR 791315

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35P20, 35J10

Retrieve articles in all journals with MSC (1985): 35P20, 35J10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15488-1

American Mathematical Society